Indiana, 2022

Winter Storm in Indiana, February 2 to 3, 2022

February 2 to 3, 2022 · NWS IWX · 24 events in 24 counties and zones

Rain changed over to a prolonged heavy snow event February 2nd into February 3rd. Total snow accumulations ranged between 8 and 16 inches creating significant impacts to travel and commerce.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

Rain changed over to a prolonged heavy snow event February 2nd into February 3rd. Total snow accumulations ranged between 8 and 16 inches creating significant impacts to travel and commerce.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Feb 2, 1:29 AM EST, 31 minutes earlier.

Area forecast discussion, Feb 2, 1:29 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
129 AM EST Wed Feb 2 2022

.SYNOPSIS...
Issued at 345 PM EST Tue Feb 1 2022

Rain will arrive tonight with falling temperatures bringing a
change over to snow into Wednesday with significant snow
accumulations still in store for the region. Heavy snow is
expected at times in some areas along with blowing and drifting
snow Thursday. Widespread travel impacts are expected. Conditions
will become potentially dangerous Thursday with heavy snow, along
with blowing and drifting snow and colder temperatures.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 345 PM EST Tue Feb 1 2022

Baroclinic zone/cold front that will be the main focus for the
first round of snowfall, was well depicted by an expanding area of
rain from central Lower Michigan SW into northeast MO. A lot of
saturation was still ongoing under this band but as increasing LLJ
continues to usher in Gulf of Mexico moisture and
expanding/intensifying isentropic lift commences, should see rapid
saturation and rain overspreading NW areas through the remainder
of the afternoon then marching SE from there tonight. Temperatures
have warmed quickly nicely, surpassing previous highs in some
areas, into the mid and even some upper 40s to around 50 in the
far S. Falling temperatures will occur this evening as this areas
sinks southeast. Large challenge remains how fast the cold air
moves in tonight and the subsequent switchover to snow occurs.
Given air temperatures late tonight into the start of Wednesday
will be mid and upper 20s (but falling), snow liquid ratios (SLRs)
were lowered to account for these "warmer" initial profiles. In
addition, the boundary will get briefly hung up before pushing
once again SE, with a possible transition south of US-24 to snow
possibly not happening until well after 18Z. QPF was adjusted
upwards some in the NW to reflect the increased potential for
mesobanding that will bring 1 to 2 inch per hour rates in some
areas especially in the morning.

So with all that being said, headlines have been left intact with
no changes to times for the start of the warnings. Still have
concerns that travel impacts in SE areas could be a few hours
later, but will defer any changes to the evening/overnight crew.
With the first round most areas should see a solid 8 to 12 inches
of wet, concrete like snow with no concerns for any blowing or
drifting. The exception will be in the SE where the later
transition will cause significantly less accumulations through
Wed afternoon. As the change over occurs, a quick glaze of ice or
some sleet will be possible, but the warm temps today will likely
reduce any icing impacts.

The further SE trend continues for the second round of precip as
the baroclinic zone will be a bit further south. Still should see
a fair amount of precip for mainly SE areas, but a much tighter
gradient in snowfall is likely to the NW with some areas closer to
the lake possibly seeing only minor additional accumulations. Many
details still need to be worked out, but areas that miss out on
the first round should catch up some with the second. However
their totals may be on the order of 8 to 12 inches for the entire
event with some potential for meso banding Thursday afternoon into
the evening. Further refinements remain possible (and probably
likely) to the forecast as hopefully the concerns above are
rectified.

Lastly, subzero wind chills still appear in store for Thursday
night. While obviously a concern, more than enough to deal with
before we get to that point.

&&

.LONG TERM...(Friday through Tuesday)
Issued at 345 PM EST Tue Feb 1 2022

No changes in the long term with fresh snowpack across the region
and crisp low level temps will allow for a cold, but quiet period
with the only thing worth mentioning right now is wind chills of 5
to 15 below zero still in store for Friday night/Sat AM. Headlines
may be warranted for some areas.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1257 AM EST Wed Feb 2 2022

Fairly complicated TAFs with rain changeover to snow behind the
front and then intrusion of the initial wave. Surface obs
indicate rain changing over to snow just west of SBN. Farther
upstream MDW reported over an inch of snow in just 90 minutes, so
the system is already very efficient producing snow. Have snow
increasing in intensity into mid morning with the heaviest snow
in a 6 hour window at SBN from 15Z to 21Z. Somewhat similar at FWA
but a much later changeover to snow with heaviest snow there
starting about 17Z. After the initial wave conditions should
improve a little, but heavier snow will move back into the
terminals with the 2nd round near the end of TAF period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Storm Warning from 1 PM this afternoon to 1 AM EST Friday
     for INZ026-027-032>034.

     Winter Storm Warning from 5 AM early this morning to 7 PM EST
     Thursday for INZ009-017-018-023>025.

     Winter Storm Warning until 7 PM EST /6 PM CST/ Thursday for
     INZ003>008-012>016-020-022.

MI...Winter Storm Warning until 7 PM EST Thursday for MIZ077>081.

OH...Winter Storm Warning from 1 PM this afternoon to 1 AM EST Friday
     for OHZ016-024-025.

     Winter Storm Warning from 5 AM early this morning to 7 PM EST
     Thursday for OHZ001-002-004-005-015.

LM...Small Craft Advisory from 10 AM this morning to 10 PM EST
     Thursday for LMZ043-046.

&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 1, 3:34 PM EST, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
334 PM EST Tue Feb 1 2022

INZ003>008-012>016-020-022-MIZ077>081-022045-
La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski-
Marshall-Fulton-Kosciusko-White-Cass-Berrien-Branch-Hillsdale-
334 PM EST Tue Feb 1 2022 /234 PM CST Tue Feb 1 2022/

...WINTER STORM WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/
WEDNESDAY TO 7 PM EST /6 PM CST/ THURSDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports would be greatly appreciated.

INZ009-017-018-023>025-OHZ001-002-004-005-015-022045-
De Kalb-Whitley-Allen-Miami-Wabash-Huntington-Williams-Fulton-
Defiance-Henry-Paulding-
334 PM EST Tue Feb 1 2022

...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 7 PM EST
THURSDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports would be greatly appreciated.

INZ026-027-032>034-OHZ016-024-025-022045-
Wells-Adams-Grant-Blackford-Jay-Putnam-Van Wert-Allen-
334 PM EST Tue Feb 1 2022

...WINTER STORM WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
FRIDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports would be greatly appreciated.

LMZ043-046-022045-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
334 PM EST Tue Feb 1 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 PM EST
THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 winter storm. Local standard time, as filed.

Winter Storm, St. Joseph

When
February 2, 2:00 AM EST to 10:00 PM EST
Where
St. Joseph forecast zone
Reported by
Public

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 12.0 inches of total snow accumulation 1 mile south-southwest of New Carlisle, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Starke

When
February 2, 2:00 AM EST to 10:00 PM EST
Where
Starke forecast zone
Reported by
Public
Coordinates
41.281, -86.648 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 9.3 inches of total snow accumulation 3 miles northeast of Knox, with 9 to 13 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, La Porte

When
February 2, 2:00 AM CST to 10:00 PM CST
Where
La Porte forecast zone
Reported by
Public

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 12.0 inches of total snow accumulation at Rolling Prairie, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Marshall

When
February 2, 3:00 AM EST to February 3, 11:00 PM EST
Where
Marshall forecast zone
Reported by
Public
Coordinates
41.325, -86.262 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 10.0 inches of total snow accumulation at Culver, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Elkhart

When
February 2, 3:00 AM EST to February 3, 11:00 PM EST
Where
Elkhart forecast zone
Reported by
Public
Coordinates
41.597, -85.859 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 10.0 inches of total snow accumulation 1 mile north of Goshen, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Pulaski

When
February 2, 4:00 AM EST to February 3, 11:00 PM EST
Where
Pulaski forecast zone
Reported by
Public
Coordinates
41.042, -86.699 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 13.5 inches of total snow accumulation 1 mile south of Denham, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Kosciusko

When
February 2, 4:00 AM EST to February 3, 11:00 PM EST
Where
Kosciusko forecast zone
Reported by
Public

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 14.5 inches of total snow accumulation at Winona Lake, with 12 to 16 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Lagrange

When
February 2, 4:00 AM EST to February 3, 11:00 PM EST
Where
Lagrange forecast zone
Reported by
Public
Coordinates
41.643, -85.426 (the zone’s center; the record gives no point)

Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.5 inches of total snow accumulation 1 mile west of Topeka, with with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Noble

When
February 2, 4:00 AM EST to February 3, 11:00 PM EST
Where
Noble forecast zone
Reported by
Trained Spotter
Coordinates
41.399, -85.417 (the zone’s center; the record gives no point)

Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.5 inches of total snow accumulation 2 miles north-northwest of Green Center, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, White

When
February 2, 5:00 AM EST to February 3, 11:00 PM EST
Where
White forecast zone
Reported by
Public
Coordinates
40.750, -86.865 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 14.0 inches of total snow accumulation at Monticello, with 11 to 15 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Fulton

When
February 2, 5:00 AM EST to February 3, 11:00 PM EST
Where
Fulton forecast zone
Reported by
Public
Coordinates
41.047, -86.264 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 17.0 inches of total snow accumulation at Leiters Ford, with 12 to 17 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Steuben

When
February 2, 7:00 AM EST to February 3, 11:00 PM EST
Where
Steuben forecast zone
Reported by
Trained Spotter
Coordinates
41.644, -85.001 (the zone’s center; the record gives no point)

Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.6 inches of total snow accumulation 1 mile east of Salem Center, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Cass

When
February 2, 9:00 AM EST to February 3, 11:00 PM EST
Where
Cass forecast zone
Reported by
Public
Coordinates
40.762, -86.346 (the zone’s center; the record gives no point)

Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 15.0 inches of total snow accumulation 3 miles southwest of Adamsboro, with 12 to 16 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Miami

When
February 2, 9:00 AM EST to February 3, 11:00 PM EST
Where
Miami forecast zone
Reported by
Public
Coordinates
40.770, -86.045 (the zone’s center; the record gives no point)

Rain changed over to snow late in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 14.0 inches of total snow accumulation at Peru, with with 11 to 15 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, De Kalb

When
February 2, 9:00 AM EST to February 3, 11:00 PM EST
Where
De Kalb forecast zone
Reported by
Trained Spotter
Coordinates
41.398, -84.999 (the zone’s center; the record gives no point)

Rain changed over to snow during the morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.0 inches of total snow accumulation 1 mile west-northwest of Fairfield Center, with 10 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Whitley

When
February 2, 9:00 AM EST to February 3, 11:00 PM EST
Where
Whitley forecast zone
Reported by
CoCoRaHS
Coordinates
41.139, -85.505 (the zone’s center; the record gives no point)

Rain changed over to snow during the morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 15.2 inches of total snow accumulation 5 miles south of Columbia City, with 12 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Wabash

When
February 2, 11:00 AM EST to February 3, 11:00 PM EST
Where
Wabash forecast zone
Reported by
Public
Coordinates
40.846, -85.794 (the zone’s center; the record gives no point)

Rain changed over to snow late in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 11.0 inches of total snow accumulation 1 mile northeast of North Manchester, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Huntington

When
February 2, 11:00 AM EST to February 3, 11:00 PM EST
Where
Huntington forecast zone
Reported by
Public
Coordinates
40.829, -85.488 (the zone’s center; the record gives no point)

Rain changed over to snow during the late morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.0 inches of total snow accumulation 1 mile northeast of Huntington, with 10 to 13 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Allen

When
February 2, 1:00 PM EST to February 3, 11:00 PM EST
Where
Allen forecast zone
Reported by
Public
Coordinates
41.091, -85.067 (the zone’s center; the record gives no point)

Rain changed over to snow during the early afternoon hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 13.4 inches of total snow accumulation 1 mile southeast of New Haven, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Wells

When
February 2, 1:00 PM EST to February 3, 11:00 PM EST
Where
Wells forecast zone
Reported by
Public
Coordinates
40.729, -85.221 (the zone’s center; the record gives no point)

Rain changed over to snow during the early afternoon hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.1 inches of total snow accumulation 1 mile southwest of Bluffton, with 8 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Grant

When
February 2, 1:00 PM EST to February 3, 11:00 PM EST
Where
Grant forecast zone
Reported by
Public
Coordinates
40.516, -85.655 (the zone’s center; the record gives no point)

Rain changed over to snow early in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.0 inches of total snow accumulation 1 mile south of Swayzee, with 8 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Blackford

When
February 2, 1:00 PM EST to February 3, 11:00 PM EST
Where
Blackford forecast zone
Reported by
Trained Spotter
Coordinates
40.474, -85.325 (the zone’s center; the record gives no point)

Rain changed over to snow early in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 7.6 inches of total snow accumulation at Hartford City, with 7 to 9 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Adams

When
February 2, 5:00 PM EST to February 3, 11:00 PM EST
Where
Adams forecast zone
Reported by
Public
Coordinates
40.746, -84.937 (the zone’s center; the record gives no point)

Rain changed over to snow late in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. Total Snow accumulations ranged between 8 and 12 inches across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

Winter Storm, Jay

When
February 2, 5:00 PM EST to February 3, 11:00 PM EST
Where
Jay forecast zone
Reported by
Trained Spotter
Coordinates
40.438, -85.006 (the zone’s center; the record gives no point)

Rain changed over to snow late in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. Total snow accumulations ranged between 7 and 9 inches across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2022Every state in 2022This day in weather historyWarnings in Indiana, February 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 995804, 995806, 995803, 995814, 995819, 995808, 995821, 995831, 995834, 995809, 995811, 995832, 995810, 995828, 995835, 995836, 995827, 995838, 995837, 995839, 995842, 995843, 995841, 995844.